본문 바로가기
KERD
논문KCI 등재

Measure-valued solutions for stochastic differential equations on Hilbert Spaces driven by L\'evy measure and their optimal control

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we consider a general class of nonlinear stochastic differential equations on Hilbert spaces determined by nonstandard infinitesimal generators (drift, diffusion, jump-kernel) and driven by L\'evy process (measure). The infinitesimal generators are assumed to be only continuous and bounded on bounded sets. Under such relaxed assumptions, these equations do not have solutions in the usual sense (classical, strong, mild and weak). We prove existence of measure-valued solutions and consider several control problems (including control of the range of vector measures) and prove existence of partially observed optimal feedback controls. This paper is an extension of our previous studies on similar problems for deterministic as well as stochastic differential equations driven by cylindrical Brownian motion.

Abstract

In this paper we consider a general class of nonlinear stochastic differential equations on Hilbert spaces determined by nonstandard infinitesimal generators (drift, diffusion, jump-kernel) and driven by L\'evy process (measure). The infinitesimal generators are assumed to be only continuous and bounded on bounded sets. Under such relaxed assumptions, these equations do not have solutions in the usual sense (classical, strong, mild and weak). We prove existence of measure-valued solutions and consider several control problems (including control of the range of vector measures) and prove existence of partially observed optimal feedback controls. This paper is an extension of our previous studies on similar problems for deterministic as well as stochastic differential equations driven by cylindrical Brownian motion.

참고문헌 (21)

  1. N. U. Ahmed, "Relaxed solutions for stochastic evolution equations on Hilbert space with polynomial nonlinearities", Publ. Math. Debrecen, 54(1-2), pp.75~101 (1999)[DOI]
  2. N. U. Ahmed, "Measure solutions for semilinear and quasilinear evolution equations and their optimal control", Nonlinear Anal. Ser. A: Theory Methods, 40(1-8), pp.51~72 (2000)[DOI]
  3. N. U. Ahmed, "Stone-ˇ Cech compactification with applications to evolution equations on Banach spaces", Publ. Math. Debrecen, 59(3-4), pp.289~301 (2001)
  4. N. U. Ahmed, "Measure valued solutions for stochastic evolution equations on Hilbert space and their feedback control", Discuss. Math. Differ. Incl. Control Optim, 25, pp.129~157 (2005)[DOI]
  5. N. U. Ahmed, "Measure solutions for impulsive evolution equations with measurable vector fields", J. Math. Anal. Appl, 319(1), pp.74~93 (2006)[DOI]
  6. N. U. Ahmed, "Measure valued solutions for stochastic neutral differential equations on Hilbert spaces and their optimal control", Commun. Appl. Anal, 17(3-4), pp.297~318 (2013)
  7. N. U. Ahmed, "Measure valued solutions for systems governed by neutral differential equations on Banach spaces and their optimal control", Discuss. Math. Differ. Incl. Control Optim, 33(1), pp.89~109 (2013)[DOI]
  8. N. U. Ahmed, "Optimization and Control Techniques and Applications", pp.25~44 (2014), Springer
  9. N. U. Ahmed, "Vector measures applied to optimal control for a class of evolution equations on Banach spaces", Commun. Korean Math. Soc, 35(4), pp.1329~1352 (2020)[DOI]
  10. P. P. Billingsley, "Convergence of Probability Measures" (1999), John Wiley & Sons, Inc
  11. J. Diestel, "Vector Measures" (1977), Amer. Math. Soc
  12. J. A. Dieudonn´e, "Deux exemples singuliers d’´equations diff´erentielles", Acta Sci. Math. (Szeged), 12, pp.38~40 (1950)
  13. R. M. Dudley, "Distances of probability measures and random variables", Ann. Math. Statist, 39, pp.1563~1572 (1968)[DOI]
  14. N. Dunford, "Linear Operators. Part I" (1988), Wiley Classics Library, John Wiley & Sons, Inc
  15. A. N. Godunov, "Peano’s theorem in an infinite-dimensional Hilbert space is false even in a weakened formulation", Mathematical Notes of the Academy of Sciences of the USSR, 15(3), pp.273~279 (1974), Springer
  16. S. Hu, "Handbook of Multivalued Analysis. Vol. I" (1997), Kluwer Acad. Publ
  17. K. R. Parthasarathy, "Probability Measures on Metric Spaces" (1967), Academic Press, Inc
  18. Yu. V. Prokhorov, "Convergence of random processes and limit theorems in probability theory", Theor. Prob. Appl, 1(1), pp.157~214 (1956)
  19. A. I. Tulcea, "Topics in the Theory of Lifting" (1969), Springer-Verlag New York, Inc
  20. S. Willard, "General Topology" (1970), Addison-Wesley Publishing Co
  21. V. M. Zolotarev, "Encyclopedia of Mathematics" (2001), EMS Press

관련 논문AI추천

이 간행물의 다른 논문 (15건)